# SDR HEEA078703

- Difficulty date: May 14, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N530JC
- Make and model: Bell 206L
- Engine: Allsn 250C30
- Engine time: 1,577 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230312681
- Condition: Failed
- Location: Engine
- Component: Gearbox Assy, 23008586
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DUE TO ENGINE RAN WITH LOW OIL PRESSURE.   NR 3 AND 4 BEARING FAILURE.
